# SDR MYWA110042

- Difficulty date: April 22, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Aircraft time: 16,519 hours, 6,404 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Condition: Inoperative
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS: ON CLIMB OUT FROM ICT, LT DUCT PRESSURE 41 RT DUCT PRESSURE 26 EVEN IN CRUISE AND DECENT.  REPLACED HIGH STAGE VALVE AND PRSOV.
